Numerical validation method for nonlinear equations using interval analysis and rational arithmetic

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)99-112
Number of pages14
JournalElectronics and Communications in Japan (Part III: Fundamental Electronic Science)
Volume78
Issue number7
DOIs
Publication statusPublished - 1995 Jul

Keywords

  • Krawczyk's interval function
  • Numerical validation
  • interval analysis
  • nonlinear equation
  • rational arithmetic

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Numerical validation method for nonlinear equations using interval analysis and rational arithmetic'. Together they form a unique fingerprint.

  • Cite this